# SDR WX0A2015081872816

- Difficulty date: August 11, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 70,020 hours, 38,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS SHEARED & SKIN BULGED AT LONGERON 29R, STATION 351.  REPAIRED CORRODED STRINGER IAW SRM 53-02 FIG 18, STRINGER 29R STATION 351 IAW ITEM 3.  R & R RIVET IAW SRM 51-30-2 IAW M301 ITEM 4.
